Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from stomach upset, causing nauseated and vomiting. History of Gall bladder removed. Is it due to food allergies?

For 12 years now, I have battled with my stomach . I will eat something and do ok, but the minute I go to bed I get very sick, nauseated, vomit (not everytime but a lot) shake, and have pain. I have had my gallbladder removed, I have had scopes done, colonoscopy s done, small bowel testing, and nothing. I have even had my hormones looked at to see if that would be the cause. Here I am tonight sick, hurting an praying I dont vomit. I live on zofran and phenegran because once I start vomiting I can t stop. I have never been tested for food allergies . I have been tested for celiac disease and that was negative. At this point I am desperate for help and some answers. Any advice would be greatly appreciated. K Morgan
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
You have not mentioned about any upper GI endoscopy which I am sure must have also been done. What were the findings.It appears you have acid reflux- disease in all probability. Take Pantaprazole 20 mg along with semithicone on empty stomach twice a day and after meals try to lie in reclined posture ( Head side and chest in higher position then the abdomen and lower body so that gravity acts to keep the food passage downwards) Also since gall bladder is removed, take digestive enymes post meals and avoid fats in diet
Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor